TITLE

On q-Euler Numbers Related to the Modified q-Bernstein Polynomials

PUB. DATE
January 2010
SOURCE
Abstract & Applied Analysis;2010, p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
56438489

 

Related Articles

  • IDENTITIES ON THE MODIFIED q-EULER AND q-BERNSTEIN POLYNOMIALS AND NUMBERS WITH WEIGHT. SEOG-HOON RIM; JOOHEE JEONG // Journal of Computational Analysis & Applications;Jan2013, Vol. 15 Issue 1, p39 

    Recently, the modified q-Euler numbers and polynomials with weight a are introduced in [15]. In this paper, we give some interesting identities on the modified q-Euler numbers and polynomials with weight α and q-Bernstein polynomials. These results are different from those in [11].

  • Some relationship between q-Bernstein polynomials and extended q-Euler numbers. Kim, T.; Lee, B.; Ryoo, C. S. // Journal of Computational Analysis & Applications;Apr2012, Vol. 14 Issue 3, p507 

    Recently several authors are studying in the area of (h, q)-Euler numbers and polynomials. In this paper we study some identities on the (h, q)-Euler numbers and polynomials related to q-Bernstein polynomials by using fermionic q-integral on Zp.

  • Some relationship between q-Bernstein polynomials and extended q-Euler numbers. Kim, T.; Lee, B.; Ryoo, C. S. // Journal of Computational Analysis & Applications;Jan2012, Vol. 14 Issue 1, p507 

    Recently several authors are studying in the area of (h, q)-Euler numbers and polynomials(see [4]). In this paper we study some identities on the (h, q)-Euler numbers and polynomials related to q-Bernstein polynomials by using fermionic q-integral on ℤp.

  • SOME RELATIONS BETWEEN THE q-BERNSTEIN POLYNOMIALS AND TWISTED q-EULER NUMBERS WITH WEIGHT α. Ryoo, C. S. // Journal of Computational Analysis & Applications;Jan2012, Vol. 14 Issue 1, p909 

    Recently, we have studied twisted q-Euler numbers and polynomials with weight α([18]). In this paper, by using fermionic p-adic q-integral on ℤp, we give some interesting relations between the the q-Bernstein polynomials and twisted q-Euler numbers with weight α.

  • Some Identities of the Twisted q-Genocchi Numbers and Polynomials with Weight α and q-Bernstein Polynomials with Weight α. Lee, H. Y.; Jung, N. S.; Ryoo, C. S. // Abstract & Applied Analysis;2011, Special section p1 

    Recently mathematicians have studied some interesting relations between q-Genocchi numbers, q-Euler numbers, polynomials, Bernstein polynomials, and q-Bernstein polynomials. In this paper, we give some interesting identities of the twisted q-Genocchi numbers, polynomials, and q-Bernstein...

  • ON THE EXTENDED KIM'S q-BERNSTEIN POLYNOMIALS. Rim, S.-H.; Jang, L. C.; Choi, J.; Kim, Y. H.; Lee, B.; Kim, T. // Journal of Computational Analysis & Applications;Feb2011, Vol. 13 Issue 2, p282 

    The purpose of this paper is to present a systemic study of some families of the Kim's q-Bernstein polynomials. By using double fermionic p-adic integral representation on ᄤp, we give some interesting and new formulae related to q-Euler numbers.

  • Some new identities on the twisted (h, q)-Euler numbers and q-Bernstein polynomials. Dolgy, D. V.; Kang, D. J.; Kim, T.; Lee, B. // Journal of Computational Analysis & Applications;Jul2012, Vol. 14 Issue 5, p974 

    In this paper we give some interesting relationship between the q-Bernstein polynomials and the twisted (h, q)-Euler numbers by using fermionic p-adic q-integral on ℤp.

  • Some new identities on the twisted (h, q)-Euler numbers and q-Bernstein polynomials. Dolgy, D. V.; Kang, D. J.; Kim, T.; Lee, B. // Journal of Computational Analysis & Applications;Jan2012, Vol. 14 Issue 1, p974 

    In this paper we give some interesting relationship between the q-Bernstein polynomials and the twisted (h, q)-Euler numbers by using fermionic p-adic q-integral on ℤp.

  • Some Relations between Twisted (h, q)-Euler Numbers with Weight α and q-Bernstein Polynomials with Weight α. Jung, N. S.; Lee, H. Y.; Ryoo, C. S. // Discrete Dynamics in Nature & Society;2011, Special section p1 

    By using fermionic p-adic q-integral on ℤp, we give some interesting relationship between the twisted (h, q)-Euler numbers with weight α and the q-Bernstein polynomials.

  • A NOTE ON p-ADIC EULER MEASURE. KIM, T.; KIM, D. S.; CHOI, J.; KIM, Y. H. // Journal of Computational Analysis & Applications;Jan2013, Vol. 15 Issue 1, p327 

    In this paper we consider the distribution relation for the q-Euler numbers and polynomials. From these q-Euler polynomials' distribution, we derive the q-Euler measure on ℤp.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics